Banach Journal of Mathematical Analysis, ( ISI ), Volume (2), No (2), Year (2008-6) , Pages (163-170)

Title : ( An interview with Josip E. Pečarić )

Authors: Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


While Professor J.E. Peˇcari´c and the interviewer are meeting each other in three conferences in Iran, Hungary and Croatia, they had some conversations concerning life, ideas and contributions of Professor Peˇcari´c to Mathematics. This paper presents them.


Inequalities; Operator inequalities; Mond–Peˇcari´c method
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad},
title = {An interview with Josip E. Pečarić},
journal = {Banach Journal of Mathematical Analysis},
year = {2008},
volume = {2},
number = {2},
month = {June},
issn = {1735-8787},
pages = {163--170},
numpages = {7},
keywords = {Inequalities; Operator inequalities; Mond–Peˇcari´c method},


%0 Journal Article
%T An interview with Josip E. Pečarić
%A Sal Moslehian, Mohammad
%J Banach Journal of Mathematical Analysis
%@ 1735-8787
%D 2008